MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS BRU W/AC; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION OASIS BRU W/AC; APPARATUS, AUTOTRANSFUSION
Model Number 3650-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
Emergency room used a oasis ats 3650-100 drain and says that the clinical team complained of lack of flow/drainage with the system.They did not replace the chest drain and continued to use it with no adverse patient effects.
 
Additional Manufacturer Narrative
As the oasis chest drain was not returned atrium medical corporation cannot conduct a proper investigation of the physical drain.Without the actual drain in question the complaint cannot be confirmed.All chest drains are 100% pressure tested to ensure there are no system leaks prior to packaging.Based on the details of the complaint it is not know what settings the vacuum source was set to.The suction source should be set to -80 mmhg or higher for chest drain regulator settings of -20 cmh2o or greater.This cannot be confirmed without the actual drain that was used.Based on the results of the investigation and the details provided, atrium medical corporation cannot conclude that the device was at fault.
 
Event or Problem Description
N/a.

Brand Name
OASIS BRU W/AC
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8761478
Report Number3011175548-2019-00739
Device Sequence Number14094833
Product Code CAC
UDI-Device Identifier00650862113013
UDI-Public00650862113013
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650-100
Device Catalogue Number3650-100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;